Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Time to start treatment?
Feb 13, 2008

Hi, VL count facility is not avilable in my country. my cd 4 count 747 and percent 50.3 droped down to 464 and 49.9% respectively in 8 months time recently. I am having PN from last 1 year. it is getting worse day by day. Not on any med yet. on the basis of PN and my decreased cd4 count, is it time to start treament? Here we do not have HIV specialized doctor. My dr do not want to start treatment. Hope to here from you. Thanks. Ashim from Nepal

Response from Dr. Frascino

Hello Ashim,

The current guidelines recommend beginning HIV medications when your CD4 count falls to the 350 level.

Regarding peripheral neuropathy (PN), was that diagnosis made by a physician? If not, what you are experiencing may be something quite different. Have your doctor evaluate your ongoing symptoms. I also suggest you review the wealth of information on this site related to a wide variety of topics, including when to begin treatment and HIV-associated symptoms.

Good luck.

Dr. Bob


Previous
CD is not cooperating ;-(
Next
Chiropractic Care Helping HIV+ Patients (CHIROPRACTIC CARE)

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement